Lexapro withdrawal schedule

Common Questions and Answers about Lexapro withdrawal schedule

lexapro

Could you provide me with a weaning schedule for 10mg of lexapro that I've been on for 6 months and now want to discontinue/
Could someone suggest an appropriate titration schedule to get off the remaining 10 mg. of lexapro - as I do this I never feel good - I get to the point where my symptoms are bearable and then go down again - they are never good - I have been in drug withdrawal starting with elavil for about 1.5 years.
I have been taking lexapro for 3 years. I decided to get off of lexapro; it was not working. Plus, I do not want to keep depending on it. I want to see what I can do on my own. I was taking 10 mg and cut it in half and took 5 mg for one week. I have not had any for one week. I am experiencing stomach problems (especially in my morning), heartburn, indigestion, and a strange (heat) sensation in my chest area. Is this normal? What can I do to help? How long will this last?
I would tell your doctor that you really do NOT want to rise back to 10mg in Lexapro, but ask if there would be any -temporary- medicines that are not addictive to help lessen the effects of Lexapro withdrawal. I do know, oddly enough, Benadryl helped when I was going through Effexor withdrawal. Your doctor may be able to suggest other over the counter medicine that will just curb some of the side-effects of the withdrawal.
” It is important to develop a specific tapering schedule with your health care provider to minimize Lexapro withdrawl symptoms. Anyone discontinuing Lexapro runs the risk of suffering from withdrawal symptoms. Over 50 different symptoms have been reported with antidepressant withdrawal, with dizziness nausea, fatigue, headache, gait instability and insomnia the most common. Withdrawal is most common with antidepressants that have a short half-life.
Hi! I have been on Lexapro now for almost two months. It does seem to help my mood swings, but not my anxiety. Does anyone know of a better med that can help with that as well, all in one? Thanks!
I just wanted to share my story about Lexapro. I took one 10mg Lexapro pill and 8 hours later had a severe adverse reaction to the drug. My life was about to become a nightmare.(This incident happened 14 months ago) My experience is rare but it is important to stress the dangers not explained by professionals in the field and there are many similarities between my experience and that of those who experience terrible withdrawal symptoms from SSRI's.
I'm also in the process of going through Lexapro withdrawal, and it's not fun. I was put on Lexapro by one of the University physicians where I was attending college, to help me with GAD. I was so stressed out from school (being that I also have a wife and kids) that I was having periods of anxiety where I would almost pass out from shortness of breath, so the physician thought that Lexapro would help me out.
This either results in fewer withdrawal problems, or the withdrawal happens later down the road, maybe a month later. Lexapro leaves the body quite a bit more quickly, and so you are much more subject to a bad withdrawal by quitting abruptly. None of these should be quit abruptly, but the short half life ones especially so. So ditto with the other posts, do this under the careful monitoring of a psychiatrist who understands withdrawal just in case, though for most it's not that big a deal.
One more thing that I should mention - I have created this 'withdrawal schedule' on my own...without any kind of physician intervention. So, do what you feel is best for you.
Has anyone tried going off lexapro and going on Wellbutrin xl ? My doctor had me try this and I am about ready to lose it. I am a manager of a very large store and it has been pretty hard keeping it together. I gained 25 lbs on lexapro, I ate less, and exercised more yet gained weight. Any tips?
Gradual tapering is recommended with Lexapro and lorazepam to avoid experiencing withdrawal syptoms. Please discuss an appropriate tapering schedule with your physician.
Now I'm out of pills, was also on Lexapro, ran out of both 2 days ago. Experiencing withdrawal now, and would like to know how long will it last. I live by myself in the country. Any advice will be welcomed. BTW, I HAVE been eating, mostly fruit. I'm still a little thing, about 105 lbs, and just turned 50 2 weeks ago. Thanks for the help.
com under community forums in the featured conditions under Lexapro Withdrawal started by auntybiotic. Some that post there have done a good bit of research while others just are throwing out opinions so check out whatever you find. My daughter started taking the following supplements while still on 10mg Lex before starting her very slow taper and so far is fine. Omega 3 fish oil, magnesium, lecithin, Vit C, sometimes calcium, inositol and choline.
I, personally, had a horrible time both on Lexapro and horrible withdrawal while coming off...headaches, flu-like symptoms, confusion. I would discuss a schedule on which to wean off the medication with your doctor. You know yourself best and how you are feeling...once you start coming off the medication, if you start to feel bad or have withdrawal symptoms, slow it down a bit. Like I said though, not everyone has such bad times getting off.
If you stop a medication too quickly you can get severe withdrawal symptoms. Are you stopping with your doctor's permission and at the titration schedule they suggested? That would be the only safe way to stop a medication and if you are doing that and this is still occuring speak to them.
I think you should discuss medication with your doctor before deciding whether to stop it or not. The doctor here does advise occasionally about an appropriate taper. If you are going to stop then it is best to do it properly. I have also read the doctor commenting on prozac being a good medication for minimal weight gain. Have you received support (psychotherapy) for the issues you were being treated for?
I also missed a complete dose the week before because my wife accidentally took my pill bottle to work with her but had no effects from that. Wedneday morning I searched the internet for Lexapro withdrawal and so I don't know if that is causing the anxiety??? I have been on it for at least 3-4 years at 10mgs.
i hadn't been to an eye doctor in a few years so i thought that's probably what it was.. hearing about everyone on here.. is that a withdrawal symptom of lexapro?? i freaked out at work like 4 times today and was crying and got panicky because i dont' know what to think... i dont' think i could ever have anything go wrong with my eye sight.. i tried the eye dr though and have a new pair of glasses, but it's hard to tell, to me it feels like i have the wrong prescription..
Could these all be related to missing a few doses of my Lexapro? I read that a lot of those symptoms can occur with withdrawal. Starting today I will make sure that I take the correct dosage every day but I was curious if these sounded like symptoms from missing a few doses and also if so, how long after resuming my medication can I expect to feel normal? Thanks for any responses!
I have been on 10mg of Lexapro for three years. A couple of years ago, I tried to come off of it, but was unsuccessful. My OB told me to simply stop taking it, which I was skeptical about. I stopped, but felt funny, so I went back on it. I cut down to 5 mg and was on that for a year or so. After the birth of my twins, another OB suggested I go back to 10 mg of Lexapro to help with anxiety. What is your suggestion on how to come off Lexapro? Thank you in advance for your help.
But you should watch carefully, and monitor this with your therapist so you can figure out what are withdrawal symptoms, and what is anxiety. Re the lexapro...the schedule is to wean over a three week period. the first week with lowest possible dose daily that does not bring on side effects...then that dose every other day for ten days; then that same dose every third day for ten days, then stop.
MedHelp Health Answers